Skip to main content

more options


Inference Under Stability of Risk Preferences, with Levon Barseghyan, and Josh Teitelbaum. July 2015, forthcoming in Quantitative Economics.****

Applications of Random Set Theory in Econometrics, with Ilya Molchanov, Annual Review of Economics, Volume 6, pages 229-251, August 2014.***

The Nature of Risk Preferences: Evidence from Insurance Choice, with Levon Barseghyan, Ted O'Donoghue and Josh Teitelbaum, American Economic Review, Volume 103, Number 6, Pages 2499-2529, October 2013.*,***,****

Distinguishing Probability Weighting from Risk Misperceptions in Field Data, with Levon Barseghyan, Ted O'Donoghue and Josh Teitelbaum, American Economic Review Papers and Proceedings, 2013, vol. 103, number 3, 580-585.***,****

Partial Identification Using Random Set Theory, with Arie Beresteanu and Ilya Molchanov, Journal of Econometrics, 2012, vol. 166, issue 1, pages 17-32. ERRATA.*,***

Sharp Identification Regions in Models with Convex Moment Predictions, with Arie Beresteanu and Ilya Molchanov, Econometrica, 2011, vol. 79, issue 6, pages 1785-1821; with Online Supplement.*,***
(This paper supercedes three earlier working papers by the same authors: CeMMAP Working Papers # CWP25/10, CWP27/09 and CWP15/08.)

Rounding Probabilistic Expectations in Surveys, with Chuck Manski, Journal of Business and Economic Statistics, 2010, vol. 28, number 2, pages 219-231.*,**

Missing Treatments, Journal of Business and Economic Statistics, 2010, vol. 28, number 1, pages 82-95.*

The Identification Power of Equilibrium in Games: The Supermodular Case, with Adam Rosen, Journal of Business and Economic Statistics, 2008, vol. 26, number 3, pages 297-302. Invited discussion of Aradillas-Lopez and Tamer (2008) prepared for the 2007 Joint Statistical Meetings.*

Asymptotic Properties for a Class of Partially Identified Models, with Arie Beresteanu, Econometrica, 2008, vol. 76, issue 4, pages 763-814.*

Partial Identification of Probability Distributions with Misclassified Data, Journal of Econometrics, 2008, vol. 144, issue 1, pages 81-117.*

Skip Sequencing: A Decision Problem in Questionnaire Design, with Chuck Manski, Annals of Applied Statistics, 2008, vol. 2, number 1, 264-285.*,**

Spatial Correlation Robust Inference with Errors in Location and Distance, with Timothy G. Conley, Journal of Econometrics, 2007, vol. 140, issue 1, pages 76-96. Download the Technical Appendix here.

Generalization of a Result on 'Regressions: Short and Long', with Marcin Peski, Econometric Theory, 2006, vol. 22, issue 01, pages 159-163.



* This research was in part supported by the National Science Foundation grant SES-0617482.
** This research was in part supported by the National Institute of Aging grant R21 AG028465-01.
*** This research was in part supported by the National Science Foundation grant SES-0922330.
**** This research was in part supported by the National Science Foundation grant SES-1031136.

Contact Information

Francesca Molinari
Professor
458 Uris Hall
Cornell University
Ithaca, NY 14853

E-mail: fm72@cornell.edu
Phone: (607) 255-6367
Fax: (607) 255-2818